# SDR SWAA2022020722445

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING ACCESS DOOR 191E HAS CORROSION ON FWD MATING SURFACE / REMOVED AND REPLACED CORRODED GROUND AIR CONDITIONING ACCESS DOOR 191E IAW 53-51-21-400-803 STEPS(2)(A);(2)1)C;(C). RESISTANCE CHECKS GOOD 92982U 01/24/2018
